# SDR DHL2003804002

- Difficulty date: April 13, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 SMOKE DETECTOR INOPERATIVE.  MEL 26-6-1 DMI 12559 CAT-C PLACARD INSTALLED.  REFER TO DMI 12559.  NR 2 SMOKE DETECTOR INOPERATIVE.  REMOVED AND REPLACED NR 2 SMOKE DETECTOR AS PER M/M 26-10-5.  OPS CHECKED GOOD.  THIS CLEARS DMI 12559.
